TITLE

Subacute hypersensitivity pneumonitis in an HIV infected patient receiving antiretroviral therapy

AUTHOR(S)
Morris, Alison M.; Nishimura, Stephen; Huang, Laurence
PUB. DATE
July 2000
SOURCE
Thorax;Jul2000, p625
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66877326

 

Related Articles

  • Stable partnership and progression to AIDS or death in HIV infected patients receiving highly active antiretroviral therapy: Swiss HIV cohort study. Young, Jim; Bucher, Heiner C.; Battegay, Manuel; De Geest, Sabina; Spirig, Rebecca; Flepp, Markus; Rickenbach, Martin; Furrer, Hansjakob; Bernasconi, Enos; Hirschel, Bernard; Telenti, Amalio; Vernazza, Pietro // BMJ: British Medical Journal (International Edition);1/3/2004, Vol. 328 Issue 7430, p15 

    Presents a paper on stable partnership and progression to AIDS or death in HIV infected patients receiving highly active antiretroviral therapy.

  • CD8(sup +) Anti-Human Immunodeficiency Virus Suppressor Activity (CASA) in Response to Antiretroviral Therapy: Loss of CASA Is Associated with Loss of Viremia. Wilkinson, John; Zaunders, John J.; Carr, Andrew; Cooper, David A. // Journal of Infectious Diseases;7/1/99, Vol. 180 Issue 1, p68 

    Analyzes 32 HIV-infected patients receiving mono- or dual therapy for 52 weeks followed by highly active antiretroviral therapy (HAART) for a another 52 weeks. Assessment of T cell number, delayed-type hypersensitivity and plasma HIV RNA in 17 patients with CD8+ anti-human immunodeficiency...

  • Antiretroviral prescribing delayed among certain patients.  // PharmacoEconomics & Outcomes News;4/24/2004, Issue 451, p7 

    Discusses a study conducted by researchers in the U.S. in April 2004, which revealed the delay of antiretroviral therapy for nonadherent HIV-infected patients caused by physicians who follow guidelines on antiretroviral treatment. Number of patients with HIV infections that were evaluated;...

  • Abacavir.  // Reactions Weekly;3/18/2006, Issue 1093, p4 

    Discusses a case study of an old man who had developed abacavir hypersensitivity during antiretroviral therapy for HIV infection. Reference to a study by S. J. Herring and A. C. Krieger published in the January 9, 2006 issue of "AIDS"; Manifestations of the patient's abacavir hypersensitivity;...

  • Antiretrovirals.  // Reactions Weekly;Apr2015, Vol. 1548 Issue 1, p37 

    The article presents a case study of a male patient with drug resistance while receiving antiretroviral therapy for HIV-1 subtype B infection.

  • 5-Year Survival of Patients with AIDS Receiving Antiretroviral Therapy in Haiti. Leger, Paul; Charles, Macarthur; Severe, Patrice; Riviere, Cynthia; Pape, Jean William; Fitzgerald, Daniel W. // New England Journal of Medicine;8/20/2009, Vol. 361 Issue 8, p828 

    A letter to the editor is presented about a report concerning the 5-year survival of patients with human immunodeficiency virus (HIV) infection receiving antiretroviral therapy in Haiti.

  • Some HIV patients treated during early infection test negative. Iversen, John // Bay Area Reporter;7/22/2004, Vol. 34 Issue 30, p19 

    Reports that some HIV patients who received antiretroviral therapy early after infection test negative for HIV. Findings by researchers from the San Francisco, California-based University of California; Implications for HIV care and treatment.

  • Abacavir: hypersensitivity reactions.  // WHO Drug Information;1999, Vol. 13 Issue 4, p240 

    Reports on potential hypersensitivity reactions from the use of Abacavir, an antiretroviral combination therapy for HIV-infected adults, in European Union countries.

  • Acute meningoencephalitis and meningitis due to primary HIV infection. Newton, P J; Newsholme, W; Brink, N S; Manji, H; Williams, I G; Miller, R F // BMJ: British Medical Journal (International Edition);11/23/2002, Vol. 325 Issue 7374, p1225 

    Discusses cases of acute meningoencephalitis and meningitis due to primary HIV infection. Reasons why HIV infection is overlooked as a potential cause of meningoencephalitis and meningitis; Symptoms; HIV antibody tests; How the failure to identify primary HIV infection denies patients the...

  • Drug allergies in patients with HIV: What's a doc to do? Seymour, Rebecca; Shihadeh, Kati // Infectious Disease News;Apr2014, Vol. 27 Issue 4, p51 

    The article discusses measures for clinicians to help prevent and manage allergic drug reactions in HIV-positive patients including understanding the cause of hypersensitivity reactions in HIV and antiretroviral therapy classes that can cause rashes and hypersensitivity.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics